# SDR DALA2020051802405

- Difficulty date: May 16, 2020
- Submitted: May 18, 2020
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 54,291 hours, 37,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EXIT SIGN AT ROW 1 IS INOPERATIVE. MAINTENANCE REPLACED THE BATTERY PACK, B5-259, PER B717 AMM 33-51. (LP #6521132)
